About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 346094, 4 pages
http://dx.doi.org/10.1155/2013/346094
Research Article

Set Contractions and KKM Mappings in Banach Spaces

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 10 April 2013; Accepted 17 June 2013

Academic Editor: Chengming Huang

Copyright © 2013 A. Razani and N. Karamikabir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some fixed point theorems for generalized set contraction maps and KKM type ones in Banach spaces are presented. Moreover, a new generalized set contraction is introduced. As an application, some coincidence theorems for KKM type set contractions are obtained.